Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at May 16, 2021, 3:40 PM CDT for Bee County, Texas. It took effect at May 16, 2021, 6:27 PM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 16, 2021, 3:40 PM CDT (20:40 UTC)
- In effect from
- May 16, 2021, 6:27 PM CDT
- Expired
- May 17, 2021, 8:58 PM CDT
- In force
- 27 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bee County, TX
The radar
The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aransas River near Skidmore (SKMT2). The gauge peaked at 19.24 ft at May 17, 2021, 4:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08189700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
313
WGUS44 KCRP 162040
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
340 PM CDT Sun May 16 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following river in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-170245-
/O.NEW.KCRP.FL.W.0006.210516T2327Z-210517T2210Z/
/SKMT2.1.ER.210516T2327Z.210517T0000Z.210517T0610Z.NO/
340 PM CDT Sun May 16 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Aransas River Near Skidmore.
* Until Monday afternoon.
* At 3:15 PM CDT Sunday, the stage was 11.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Sunday afternoon, cresting near 13.2 feet Sunday evening. A fall
will develop late Sunday night, dropping below flood stage early
Monday morning.
* Impact...At 13.0 feet, Minor lowland flooding occurs which will
could impact a few residences. Crops and pasture lands are
threatened
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Aransas River
Skidmore 13.0 11.8 Sun 3 pm 6.2 1.1 1.1 1.0 1.0
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$6 follow-up statements
396
WGUS84 KCRP 162137
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
437 PM CDT Sun May 16 2021
...The Flood Warning is extended for the following river
in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-170245-
/O.EXT.KCRP.FL.W.0006.210516T2327Z-000000T0000Z/
/SKMT2.1.ER.210516T2327Z.210517T0000Z.210517T0610Z.NO/
437 PM CDT Sun May 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Aransas River Near Skidmore.
* From this evening until further notice.
* At 3:15 PM CDT Sunday, the stage was 11.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will continue a rapid rise late this
afternoon and early evening, cresting near 16.2 feet around 7 to 8
pm cdt. The river will begin to fall thereafter, dropping below
flood stage early Monday morning.
* Impact...At 13.0 feet, minor lowland flooding occurs which will
could impact a few residences. Crops and pasture lands are
threatened.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Aransas River
Skidmore 13.0 11.8 Sun 3 pm 3.5 0.8 1.0 1.0 1.0
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$713
WGUS44 KCRP 162151
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
451 PM CDT Sun May 16 2021
...Forecast flooding changed from Minor to Moderate severity
for the following river in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-170415-
/O.CON.KCRP.FL.W.0006.210516T2327Z-000000T0000Z/
/SKMT2.2.ER.210516T2101Z.210517T0000Z.210517T0813Z.NO/
451 PM CDT Sun May 16 2021
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
the Aransas River Near Skidmore.
* From this evening until further notice.
* At 4:15 PM CDT Sunday, the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river will continue a rapid rise late this
afternoon and evening, cresting near 16.2 feet around 7 to 8 pm
cdt. The river will begin to fall thereafter, dropping below flood
stage early Monday morning.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Aransas River
Skidmore 13.0 13.3 Sun 4 pm 3.5 0.8 1.0 1.0 1.0
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$361
WGUS84 KCRP 170118
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
818 PM CDT Sun May 16 2021
...The Flood Warning continues for the following river in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-171630-
/O.CON.KCRP.FL.W.0006.000000T0000Z-000000T0000Z/
/SKMT2.2.ER.210516T2101Z.210517T0600Z.210517T1133Z.NO/
818 PM CDT Sun May 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Aransas River Near Skidmore.
* Until further notice.
* At 7:15 PM CDT Sunday, the stage was 16.0 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river will crest tonight at 18.1 feet, then drop
below flood stage Monday morning.
* Impact...At 20.0 feet, Major lowland flooding occurs. Crops are
damaged and pasture land is flooded in the Poesta and Aransas
Creek flood plains upstream.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
Aransas River
Skidmore 13.0 16.0 Sun 7 pm 3.2 1.0 1.0 1.0 1.0
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$649
WGUS84 KCRP 170820
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
320 AM CDT Mon May 17 2021
...The Flood Warning continues for the following rivers in Texas...
Aransas River Near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-180000-
/O.CON.KCRP.FL.W.0006.000000T0000Z-000000T0000Z/
/SKMT2.2.ER.210516T2101Z.210517T0600Z.210517T1133Z.NO/
320 AM CDT Mon May 17 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Aransas River Near Skidmore.
* Until further notice.
* At 1:15 AM CDT Monday the stage was 18.83 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.8 feet
early this morning. It will then fall below flood stage this
morning.
* Impact...At 20.0 feet, Major lowland flooding occurs. Crops are
damaged and pastureland is flooded in the Poesta and Aransas Creek
flood plains upstream
* Flood History...This crest compares to a previous crest of 18.3
feet on 07/16/2002.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 am)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Aransas River
Skidmore 13.0 18.3 Mon 1 am 6.5 1.5 1.0 0.9 0.8
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$
LS171
WGUS84 KCRP 171512
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1012 AM CDT Mon May 17 2021
...The Flood Warning continues for the following rivers in Texas...
Aransas River Near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-180315-
/O.EXT.KCRP.FL.W.0006.000000T0000Z-210518T1231Z/
/SKMT2.2.ER.210516T2101Z.210517T0900Z.210518T0030Z.NO/
1012 AM CDT Mon May 17 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Aransas River Near Skidmore.
* Until Tuesday morning.
* At 9:15 AM CDT Monday the stage was 18.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 915 AM CDT Mon May 17 2021 was 19.0 feet.
* Forecast...The river will gradually fall as the day progresses,
and is expected to fall below action stage Tuesday morning.
* Impact...At 20.0 feet, Major lowland flooding occurs. Crops are
damaged and pastureland is flooded in the Poesta and Aransas Creek
flood plains upstream
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Aransas River
Skidmore 13.0 18.4 Mon 9 am 3.9 1.7 1.4 1.2 1.0
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$
HAA625
WGUS84 KCRP 180158
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
858 PM CDT Mon May 17 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Aransas River Near Skidmore affecting Bee County.
TXC025-180300-
/O.CAN.KCRP.FL.W.0006.000000T0000Z-210518T0158Z/
/SKMT2.2.ER.210516T2101Z.210517T0900Z.210518T0030Z.NO/
858 PM CDT Mon May 17 2021
...The Flood Warning for the Aransas River Near Skidmore has been
cancelled...
The Flood Warning is cancelled for
the Aransas River Near Skidmore.
* At 8:15 PM CDT Monday the stage was 10.8 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is below flood stage and will continue to
fall.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
Aransas River
Skidmore 13.0 10.8 Mon 8 pm 2.7 1.4 1.2 1.0 0.9
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 16, 12:42 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 16, 12:42 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1242 PM CDT Sun May 16 2021
.AVIATION (18Z)...
Showers and thunderstorms are now confined to north central Goliad
County down to Nueces County. Therefore, kept showers and
thunderstorm potential over VCT for the fix couple of hours, and
over CRP for the next hour. Once this cluster of storms moves
east of the area, dry conditions will prevail through the rest of
the TAF period. Currently, ceilings have been fluctuating between
MVFR/VFR and will continue through the afternoon before prevailing
MVFR tonight through tomorrow morning. ALI/VCT may lower down to
IFR overnight. Winds have been difficult today with many guidances
overdoing them. For now, have moderate southeast winds with gusts
20-25 knots through the period.
&&
.PREV DISCUSSION... /Issued 626 AM CDT Sun May 16 2021/
AVIATION /12Z TAFs/...
Isolated to scattered showers and thunderstorms this morning are
resulting in MVFR to brief IFR ceilings and visibilities across
ALI/CRP/VCT. This trend will persist through the afternoon hours.
Any storms that impact the ALI/CRP/VCT terminals will be capable
of strong winds, heavy rainfall which will likely reducing
visibilities and hail. For the western terminals, opted for VCSH
and VCTS through the morning hours as much of the activity will
remain east. Southeasterly winds will begin to increase this
morning with gusts to near 25-30 knots possible through the
afternoon across all sites. Convection will begin to wane through
the afternoon with ceilings lifting to VFR. Anther round of low
level status is expected late tonight.
PREV DISCUSSION... /Issued 353 AM CDT Sun May 16 2021/
SHORT TERM (Today through Monday)...
Another active day is in store across South Texas as we remain
influenced by a series of ripples in the H5 flow. As of writing, a
thin line of showers and thunderstorms is slowly progressing
across the Brush Country towards the Coastal Plains. Further east,
isolated showers and thunderstorms have developed over the Gulf
waters and streaming inland across the Victoria Crossroads. Recent
hi-res model guidance continues to have a hard time handling the
ongoing convection. Therefore, confidence is not too high with the
exact placement of convection this morning and afternoon. With
that said, it is possible we see an uptick in convection over the
next several hours as the storms moving in from the west spread
across a rather unstable Coastal Plains. Per the 08Z LAPS
analysis, this area remains untapped with CAPE values currently
around 1900 J/kg with little cap in sight. As we warm up today,
instability will ramp up with roughly 2500 J/kg MLCAPE and ~40
knots 0-6km Bulk Shear. Any activity that develops today will be
capable of strong winds and large hail. Locally heavy rainfall is
possible with any strong storms that develop as low level moisture
remains plentiful. Convection will wane this evening as the upper
level shortwave moves north and east of the region.
We will briefly dry out on Monday as weak mid level ridging shifts
into the region ahead of our next shortwave. However, can't rule
out some isolated activity, mainly across the Victoria Crossroads
as low level moisture remains plentiful and convective
temperatures are reached. One caveat that may provide increased
rain chances is a H5 vort max that a few models attempt to rotate
through the weak ridging that is expect to nudge into the area
tomorrow. The RAP brings this energy through the Coastal Plains
while the NAM keeps it well to our south. If the RAP solution
plays out, we can expected increased rain chances across the
southern CWA.
In addition to the threat for strong to severe thunderstorms,
minor coastal flooding is expected today, especially during time
of high tide. P-ETSS guidance hints at tidal levels exceeding 2ft
MSL today along Gulf-facing beaches.
LONG TERM (Monday Night through Saturday)...
A deepening mid to upper level low will push a series of shortwaves
across the area early this week. With continued onshore flow
continuing to bring moisture to the area, PWATs will remain near 1.5-
1.8". We can expect to see showers and thunderstorms develop, though
convection will be highly dependent on how each shortwave sets up.
Model guidance is a bit sketchy for the latter part of the work week
as a series of MCSs move across Texas. The timing and location of
any MCSs and/or any outflow boundaries is highly questionable, but
feel confident that convection is possible over all of South Texas
by Wednesday, then mainly over the Coastal Plains. Though upper
level support is likely to stay to the north of the area, CAPE
values around 1500-3000 J/kg and a weakening cap each afternoon
could lead to the development of thunderstorms along any of the
outflow boundaries expected to push into the area. A few of these
could be strong to severe. PWATs will remain between 1.5-2.0" across
South Texas, with higher values closer to the coast and Victoria
Crossroads, so it is possible we could have some heavy rainfall
through the week. At this time, it looks like we could get another 2-
3" inches of rain this week, with the higher amounts coincident with
the higher PWAT values. This could lead to some localized flooding.
Rain chances will diminish late this weekend and early next week as
the mid to upper level low weakens and moves to the northeast and a
midlevel ridge begins to build over the area.
Persistent onshore flow will contribute to minor coastal flooding
through the middle of the week. P-ETSS and ETSS guidance still
indicate tidal level reaching or exceeding 2 ft MSL during times of
high tide.
MARINE...
A moderate to strong onshore flow will continue this morning with
a Small Craft Advisory in effect for the Gulf waters. A weak to
moderate flow is expect by this afternoon and persist as we head
into the work week. Scattered showers and thunderstorms are
expected to develop this morning and linger through this evening
as an upper level disturbance passes through the region. A few
storms could be strong to potentially severe.Chances for showers
and thunderstorms will persist through the week as a series of
upper level disturbances pass through. Moderate to strong onshore
flow will lead to periods of Small Craft Exercise Caution and
Small Craft Advisory conditions through the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 82 76 86 76 86 / 60 20 20 10 20
Victoria 81 73 86 75 86 / 70 40 40 20 40
Laredo 94 76 99 76 99 / 30 10 0 10 20
Alice 87 74 92 76 92 / 60 20 20 10 30
Rockport 84 76 86 77 85 / 70 20 20 10 20
Cotulla 93 74 97 76 97 / 40 20 10 20 40
Kingsville 85 76 90 76 89 / 60 20 20 10 20
Navy Corpus 84 78 86 77 84 / 60 20 20 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 5 PM CDT this afternoon For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 1 PM CDT this afternoon For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
EMF/94...AVIATIONHazardous weather outlook, May 16, 4:07 AM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 407 AM CDT Sun May 16 2021 TXZ229>234-239>247-342>347-442-443-447-170915- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 407 AM CDT Sun May 16 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms will be possible through this evening. A few storms could become strong to severe, along with a threat of locally heavy rainfall. A Coastal Flood Advisory is in effect through 5 PM for Gulf-facing beaches. There is a MODERATE risk of rip currents today. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered showers and thunderstorms will be possible daily through the week. A few storms could become strong to severe, along with a threat of locally heavy rainfall. There is a MODERATE risk of rip currents Monday. Minor coastal flooding is possible through the middle of the week, with tidal levels reaching near 2 ft MSL. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-170915- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 407 AM CDT Sun May 16 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect through 10 AM for the Gulf waters. Scattered showers and thunderstorms will be possible through this evening. A few storms could become strong to severe. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered showers and thunderstorms will be possible daily through the week. A few storms could become strong to possibly severe. Small Craft Advisory conditions may be possible on and off through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. TC/LS
In the hours before
Local storm report, May 16, 1:12 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
112 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM WATER SPOUT 3 SE INGLESIDE 27.84N 97.16W
05/16/2021 GMZ230 TX SHIP
&&
BFLocal storm report, May 16, 1:20 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
120 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 7 NW LAKE ALICE 27.89N 98.13W
05/16/2021 JIM WELLS TX LAW ENFORCEMENT
WATER OVER ROAD. TIME IS ESTIMATED.
&&
BFLocal storm report, May 16, 2:13 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
213 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM FLASH FLOOD 8 SE ARANSAS PASS 27.84N 97.06W
05/16/2021 NUECES TX BROADCAST MEDIA
STREETS FLOODED WITH AT LEAST ONE STRANDED
CAR IN PHOTO.
&&
EMFLocal storm report, May 16, 2:39 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
239 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLOOD 2 WNW ROCKPORT 28.03N 97.09W
05/16/2021 ARANSAS TX PUBLIC
MINOR FLOODING REPORTED JUST W OF ROCKPORT.
&&
HAALocal storm report, May 16, 3:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
311 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM FLOOD 4 N ARANSAS PASS 27.98N 97.14W
05/16/2021 ARANSAS TX PUBLIC
SOCIAL MEDIA (SNAPCHAT) VIDEO OF STREET
FLOODING IN ESTES NEAR TX-188 AND W MARKET
ST.
&&
HAALocal storm report, May 16, 3:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
336 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 2 SSW ARANSAS PASS 27.89N 97.17W
05/16/2021 SAN PATRICIO TX PUBLIC
VIDEO ON SOCIAL MEDIA SHOWS STREET FLOODING
ON S SAUNDERS STREET IN ARANSAS PASS.
&&
HAAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:02 PM CDT | Special Weather Statement | CRP | Jim Wells | 28 min |
| May 15, 7:25 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Live Oak, San Patricio | 50 min |
| May 15, 8:10 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 29 min |
| May 15, 8:18 PM CDT | River Flood Warning | CRP | Live Oak | 14 hr |
| May 15, 8:53 PM CDT | Small Craft Advisory | CRP | 16 hr | |
| May 15, 9:33 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 117 min |
| May 15, 9:45 PM CDT | Special Marine Warning | CRP | 60 min | |
| May 15, 10:41 PM CDT | Special Marine Warning | CRP | 49 min | |
| May 15, 11:30 PM CDT | Special Marine Warning | CRP | 30 min | |
| May 15, 11:34 PM CDT | Special Marine Warning | CRP | 26 min | |
| May 16, 2:05 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 15 hr |
| May 16, 4:43 AM CDT | Special Weather Statement | CRP | Duval | 32 min |
| May 16, 5:21 AM CDT | Special Weather Statement | CRP | Kleberg | 24 min |
| May 16, 5:46 AM CDT | Special Weather Statement | CRP | Kleberg | 44 min |
| May 16, 5:51 AM CDT | Special Weather Statement | CRP | Kleberg | 39 min |
| May 16, 6:28 AM CDT | Special Weather Statement | CRP | Kleberg | 47 min |
| May 16, 6:49 AM CDT | Special Marine Warning | CRP | 41 min | |
| May 16, 7:14 AM CDT | Special Weather Statement | CRP | Kleberg | 31 min |
| May 16, 7:24 AM CDT | Areal Flood Advisory | CRP | Kleberg | 3 hr |
| May 16, 8:02 AM CDT | Special Weather Statement | CRP | McMullen | 28 min |
| May 16, 8:30 AM CDT | Special Weather Statement | CRP | McMullen | 30 min |
| May 16, 8:35 AM CDT | Special Marine Warning | CRP | 25 min | |
| May 16, 8:37 AM CDT | Special Weather Statement | CRP | Bee | 38 min |
| May 16, 8:49 AM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 3 hr |
| May 16, 9:11 AM CDT | Special Weather Statement | CRP | McMullen | 49 min |
| May 16, 9:14 AM CDT | Special Weather Statement | CRP | Bee | 46 min |
| May 16, 9:39 AM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| May 16, 9:51 AM CDT | Special Weather Statement | CRP | Bee | 39 min |
| May 16, 10:22 AM CDT | Special Weather Statement | CRP | Jim Wells | 38 min |
| May 16, 10:28 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Refugio, San Patricio | 30 min |
| May 16, 10:37 AM CDT | Areal Flood Advisory | CRP | Aransas, Nueces, Refugio, San Patricio | 113 min |
| May 16, 10:39 AM CDT | Special Weather Statement | CRP | Refugio | 36 min |
| May 16, 10:51 AM CDT | Areal Flood Advisory | CRP | Bee | 114 min |
| May 16, 10:58 AM CDT | Special Weather Statement | CRP | Jim Wells, San Patricio | 32 min |
| May 16, 11:08 AM CDT | Special Marine Warning | CRP | 37 min | |
| May 16, 11:09 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 21 min |
| May 16, 11:20 AM CDT | Special Weather Statement | CRP | Victoria | 40 min |
| May 16, 11:32 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Refugio | 3 hr |
| May 16, 11:35 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 3 hr |
| May 16, 11:41 AM CDT | Areal Flood Advisory | CRP | Victoria | 3 hr |
| May 16, 11:54 AM CDT | Special Marine Warning | CRP | 36 min | |
| May 16, 12:07 PM CDT | Special Weather Statement | CRP | Nueces | 23 min |
| May 16, 12:09 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 9 min |
| May 16, 12:27 PM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 33 min |
| May 16, 12:36 PM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 3 hr |
| May 16, 12:53 PM CDT | Special Marine Warning | CRP | 112 min | |
| May 16, 1:01 PM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| May 16, 1:16 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Nueces | 119 min |
| May 16, 1:33 PM CDT | Flash Flood Warning | CRP | Nueces | 3 hr |
| May 16, 2:10 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 16, 2:45 PM CDT | Areal Flood Warning | CRP | Aransas, Bee, Goliad, Refugio | 2 hr |
| May 16, 2:48 PM CDT | Areal Flood Warning | CRP | Duval, Jim Wells | 117 min |
| May 16, 3:37 PM CDT | Special Marine Warning | CRP | 23 min | |
| May 16, 3:42 PM CDT | Areal Flood Warning | CRP | Aransas, Nueces | 2 hr |
| May 16, 3:48 PM CDT | Areal Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 117 min |
| May 16, 3:54 PM CDT | Special Marine Warning | CRP | 66 min | |
| May 16, 4:44 PM CDT | Special Weather Statement | CRP | Duval | 31 min |
| May 16, 5:01 PM CDT | Special Marine Warning | CRP | 44 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.